Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had ablation previously. Having sleeplessness, fatigue, non energetic, fast heartbeat. Reason?

i had ablation on Dec6,2012. just one episode first week.all was going well untill 2 weeks ago, after a lot work out in GYM, I feel ill. my chest was getting tight and mild pain, stomach also upset too. since then i always fatigued and no energy at all.i couldn t sleep properly, wake up by fast heart beat 95-100.but in normal rythm. my rest rate is around 80 s.EP told me 3 month healing time. why am i still ill?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I think that you have sleeplessness, fatigues and poor energy due to a decrease in your cardiac function. The ejection fraction would need to be checked into and I would like for you to take it easy at the gym. Having an ablation is not an easy thing. I also feel like it is time you saw your cardiologist again. I hope this helps.

Take care and have a lovely day!
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor